# SDR 2006UALA02270

- Difficulty date: November 29, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 18,635 hours, 7,343 cycles
- Engine: Iae V2522A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ELECTRICAL BURNING ODOR IN CABIN.  FIRST OFFICER INSPECTED CABIN BUT ODOR HAD DISSIPATED.   AFTER LANDING CAPTAIN REPORTED SMELL CAME FROM DIRTY OVEN IN AFT GALLEY. CHECKED ALL CABIN LIGHTS, VIDEO SYSTEM AND ACCOMPLISHED CIDS TEST, CHECKED OK.  RAN BOTH PACKS, CHECKED OK.  CHECKED FWD & AFT GALLEY COFFEEMAKERS, COFFEE WARMERS, AND OVENS.  FOUND AFT GALLEY RH OVEN AND BOTH COFFEEMAKERS AND COFFEE WARMERS DIRTY.  CLEANED AS REQUIRED, AND NO ELECTRICAL ODORS NOTICED.
